Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The discriminant of a cubic surface

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
The discriminant of a cubic surface.
In: Geometriae Dedicata. Vol. 159 (August 2012) Issue 1 . - pp. 29-40.
ISSN 0046-5755
DOI: https://doi.org/10.1007/s10711-011-9643-7

Abstract in another language

The 27 lines on a smooth cubic surface over ℚ are acted upon by a finite quotient of Gal(bar(ℚ)/ℚ). We construct explicit examples such that the operation is via the index two subgroup of the maximal possible group. This is the simple group of order 25,920. Our examples are given in pentahedral normal form with rational coefficients. For such cubic surfaces, we study the discriminant and show its relation to the index two subgroup.

Further data

Item Type: Article in a journal
Refereed: No
Keywords: Cubic surface; Pentahedral normal form; Discriminant; Rational point
Subject classification: Mathematics Subject Classification Code: 14J20 (11G35 14J25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 08 Apr 2016 08:38
Last Modified: 08 Apr 2016 08:38
URI: https://eref.uni-bayreuth.de/id/eprint/32132